# SDR SWAA2021110916074

- Difficulty date: September 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR PANEL 241DF UPPER SURFACE LAYERS DELAMINATED ; / [01] PERFORMED VISUAL INSPECTION AND TAP-TEST AT FLOOR PANEL#241DF FOUND DELAMINATION AND MULTIPLE DAMAGE PER B737 NTM 51-05-01 FLOOR PANEL OUT LIMITS PER B737SRM 53-00-50-1A-1; [02] VERIFIED STEP 1; [03] REPLACED MAIN CABIN FLOOR 241DF; TAG #WN9123; P.O.# 1728471; FLOOR BEING INSTALLED ON CARD # TTG8Q005VZL5; [04] VERIFIED STEP 3
